Alert archive / North Carolina / Gale Warnings in 2015
Gale Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Feb 1, 2015, 1:12 PM EST. It took effect at Feb 1, 2015, 11:00 PM EST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 1:12 PM EST (18:12 UTC)
- In effect from
- Feb 1, 2015, 11:00 PM EST
- Expired
- Feb 3, 2015, 12:35 AM EST
- In force
- 26 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
082 WHUS72 KILM 011812 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 112 PM EST SUN FEB 1 2015 AMZ250-252-254-256-020400- /O.UPG.KILM.SC.Y.0010.150202T0500Z-150202T1200Z/ /O.UPG.KILM.GL.A.0002.150202T1200Z-150203T0600Z/ /O.NEW.KILM.GL.W.0003.150202T0400Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 112 PM EST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 25 TO 35 KT. * SEAS...6 TO 11 FEET...UP TO 13 FEET ALONG FRYING PAN SHOALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 5
6 follow-up statements
685 WHUS72 KILM 020242 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 942 PM EST SUN FEB 1 2015 AMZ250-252-254-256-021045- /O.CON.KILM.GL.W.0003.150202T0400Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 942 PM EST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...SOUTH 25 TO 35 KT...BECOMING WEST. * SEAS...BUILDING TO 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 9
987 WHUS72 KILM 021016 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 516 AM EST MON FEB 2 2015 AMZ250-252-254-256-022100- /O.CON.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 516 AM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS TO 40 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
905 WHUS72 KILM 022052 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 352 PM EST MON FEB 2 2015 AMZ250-252-254-256-030500- /O.CON.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 352 PM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
217 WHUS72 KILM 022101 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 401 PM EST MON FEB 2 2015 AMZ250-252-254-256-030600- /O.CON.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 401 PM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
539 WHUS72 KILM 030210 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 910 PM EST MON FEB 2 2015 AMZ254-256-030900- /O.CAN.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ /O.NEW.KILM.SC.Y.0011.150203T0210Z-150203T0900Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 910 PM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-030600- /O.CON.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 910 PM EST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...NORTHWEST 25 TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 9
102 WHUS72 KILM 030535 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1235 AM EST TUE FEB 3 2015 AMZ250-252-030900- /O.CAN.KILM.GL.W.0003.000000T0000Z-150203T0600Z/ /O.EXA.KILM.SC.Y.0011.000000T0000Z-150203T0900Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1235 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ254-256-030900- /O.CON.KILM.SC.Y.0011.000000T0000Z-150203T0900Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1235 AM EST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Feb 1, 12:29 PM EST, 43 minutes earlier.
Area forecast discussion, Feb 1, 12:29 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1229 PM EST SUN FEB 1 2015
.SYNOPSIS...
CLOUDS AND TEMPERATURES WILL INCREASE TODAY WITH SHOWERS ARRIVING
TONIGHT INTO MONDAY AHEAD OF A COLD FRONT. UNSETTLED WEATHER IS
POSSIBLE AGAIN LATE IN THE WEEK WITH LOW PRESSURE POSSIBLY FORMING
OFF THE COAST ALONG A COLD FRONT THAT MOVES THROUGH ON THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1000 AM SUNDAY...CLOUD COVER WILL ERODE FOR A TIME INTO THIS
AFTERNOON BEFORE THICKENING UP TONIGHT. BREAKS OF SUNSHINE WILL HELP
PUSH HIGHS INTO THE UPPER 50S AND LOWER 60 ON SOUTHWEST WINDS.
PROGRESSIVE FLOW AT ALL LEVELS WILL CONTINUE DURING THIS
PERIOD...AND SUBSEQUENT PERIODS BEYOND. A SHORTWAVE RIDGE AXIS ALOFT
WILL PUSH ACROSS THE AREA AND OFF THE COAST THIS AFTERNOON. RETURN
FLOW AROUND DEPARTING HIGH PRESSURE WILL RESULT IN INCREASING
MOISTURE...AND ESPECIALLY TONIGHT. WARM FRONTOGENESIS OCCURS NORTH
OF THE FA TODAY...WITH IT QUICKLY LIFTING NORTH BY TONIGHT.
INITIALLY...THE SOUTHERLY RETURN FLOW WILL BE LIGHT DUE TO THE COLD
DENSE AIR IN PLACE. HOWEVER BY LATE THIS AFTERNOON AND TONIGHT...THE
BETTER WAA WILL OCCUR AT ALL LEVELS AHEAD OF AN APPROACHING STRONG
COLD FRONT. THIS COLD FRONT IS ASSOCIATED WITH INTENSIFYING LOW
PRESSURE THAT WILL MOVE ALONG THE OHIO RIVER VALLEY TONIGHT...BEFORE
REDEVELOPING OFF THE DELMARVA BY DAYBREAK MONDAY. THE BEST DYNAMICS
ASSOCIATED WITH THE MID-LEVEL TROUGH WILL REMAIN TO OUR NORTH...IN
THE VICINITY OF THE LOW. THE EASTWARD MOVING STRONG COLD FRONT WILL
REACH THE CENTRAL CAROLINAS BY SUNRISE WITH BOTH THE GULF OF MEXICO
AND ATLANTIC MOISTURE BEING TAPPED. EXPECT POPS TO INCREASE TO
CATEGORICAL LATE TONIGHT INTO MON.
TONIGHTS LOWS WILL INITIALLY DROP EARLY THIS EVENING...BUT AS
PROGRESSIVELY WARMER AIR STREAMS INTO THE EASTERN CAROLINAS...
TEMPS WILL ACTUALLY RISE OVERNIGHT.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 AM SUNDAY...CATEGORICAL POPS CONTINUE FOR PART OF THE DAY
MONDAY AS THE SYSTEM NOW MAKING PROGRESS THROUGH THE MISSISSIPPI
VALLEY MOVES ACROSS. STRONG COLD AIR ADVECTION COMMENCES SHORTLY
THEREAFTER WITH A VERY BREEZY AND COLD TWELVE HOURS OR SO.
INTERESTING TO NOTE THE MAV HAS 25 KNOTS SUSTAINED FOR 21 UTC
MONDAY AFTERNOON IN WILMINGTON. WE DONT SEE THESE VALUES SHOW UP
VERY MUCH OUTSIDE OF TROPICAL ACTIVITY. A WIND ADVISORY MAY NEED
TO BE CONSIDERED BY SUBSEQUENT SHIFTS. TUESDAY WILL BE COLD WITH
HIGHS STRUGGLING TO ECLIPSE 50 DEGREES. THERE IS A BRIEF PERIOD OF
NEUTRAL ADVECTION AT 850MB BUT A SECONDARY VORT WILL ALLOW COLD
AIR ADVECTION TO BEGIN ONCE AGAIN.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 300 AM SUNDAY...GUIDANCE HAS COME INTO BETTER AGREEMENT WITH
THE PROBLEMATIC SHORTWAVE EJECTING FROM THE SOUTHWEST FOR THE
EXTENDED. THE GFS HAS TRENDED TOWARD THE ECMWF WHICH IS TO SHEAR OUT
THE SHORTWAVE AND MOVE IT RAPIDLY ACROSS THE GULF COAST AND QUICKLY
OFFSHORE. I HAVE ONCE AGAIN DECREASED POPS INCREMENTALLY TO REFLECT
THIS TREND. IN FACT...IF TRENDS CONTINUE ANY POPS IN THE PERIOD MAY
BE RELEGATED TO THE STRONG TRAILING SHORTWAVE IN THE WAKE OF THE
SYSTEM FOR LATE THURSDAY INTO FRIDAY.
WEDNESDAY WILL FEATURE PARTLY TO MOSTLY SUNNY CONDITIONS WITH HIGHS
MAKING A RUN TOWARD CLIMATOLOGY. FOR FRIDAY AND SATURDAY A COLD
NORTHWEST FLOW ALOFT DEVELOPS WITH SPRAWLING HIGH PRESSURE FROM THE
OHIO VALLEY TO EASTERN TEXAS. VERY COLD TEMPERATURES WILL DEVELOP
WITH HIGHS IN THE 40S AND LOWS IN THE 20S.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...EXPECT VFR THROUGH TONIGHT AS HIGH PRESSURE MOVES
OFFSHORE. DETERIORATING CONDITIONS OVERNIGHT INTO MONDAY AS AN
APPROACHING COLD FRONT BRINGS INCREASING CLOUD COVER AND RAIN
CHANCES ALONG WITH GUSTY WINDS.
VFR WILL PREVAIL THE REST OF TODAY WITH SOUTH-SOUTHEAST WINDS
INCREASING TO AOB 10 KTS AND INCREASING MID TO HIGH CLOUD COVER AS
AVAILABLE MOISTURE INCREASES AHEAD OF AN APPROACHING COLD FRONT.
TONIGHT AND INTO THE OVERNIGHT HOURS...LOW LEVEL MOISTURE INCREASES
AND AS A RESULT WILL SEE PERIODS OF MVFR CIGS WITH VCSH/-RA. A
TIGHTENING PRESSURE GRADIENT WILL ALLOW VEERING SOUTH-SOUTHWEST
WINDS TO INCREASE TO AOB 15 KTS WITH GUSTS UP TO 25 KTS LATE
OVERNIGHT INTO MONDAY MORNING...WITH SHOWERS AND PERIODS OF MVFR
IN HEAVIER RAINFALL/PATCHY FOG. GUSTY WEST-SOUTHWEST WINDS...UP TO
30 KTS POSSIBLE...AND MVFR DUE TO LOW CIGS AND AREAS OF RAIN WILL
CONTINUE THROUGH THE FORECAST PERIOD...WITH THE POTENTIAL FOR
IMPROVEMENT TO VFR TOWARDS THE END OF THE VALID TAF PERIOD.
EXTENDED AVIATION OUTLOOK...SHOWERS/MVFR LIKELY INTO MONDAY AFTERNOON.
VFR WEDNESDAY AND THURSDAY WITH SHOWERS POSSIBLE ON THURSDAY.
&&
.MARINE...
NEAR TERM/THROUGH TONIGHT/...
AS OF 1000 AM SUNDAY...WINDS AND SEAS WILL INCREASE AHEAD OF A COLD
FRONT. AS THE PRESSURE GRADIENT TIGHTENS...WINDS ARE EXPECTED TO
INCREASE TO AT LEAST STRONG SMALL CRAFT ADVISORY OVERNIGHT. A PERIOD
OF GALE FORCE WINDS IS BECOMING INCREASINGLY LIKELY ON MON. AT THIS
TIME...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TONIGHT WITH A
GALE WATCH FOR MON. WIND SPEEDS WILL BE UP TO 10 TO 15 KT TODAY...
INCREASING TO 25 TO 30 KT OVERNIGHT. THE DIRECTION WILL BE S TODAY
AND THIS EVE...VEERING TO SW OVERNIGHT. SEAS WILL BUILD TO 3 TO 5 FT
THIS AFTERNOON AND THEN TO 7 TO 11 FT OVERNIGHT WITH EVEN HIGHER
SEAS MON MORNING.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 AM SUNDAY...IT WILL BE A ROUGH AND TUMBLE 12-18 HOURS FOR
THE MARINE COMMUNITY MONDAY INTO TUESDAY MORNING. INITIALLY A STRONG
SOUTHWEST FLOW WILL CONTINUE ON THE ORDER OF 25-30 KNOTS AHEAD OF A
STRONG FRONT THAT WILL STILL BE INLAND. THIS FRONT WILL POWER ACROSS
AROUND MIDDAY WITH STRONG COLD AIR ADVECTION COMMENCING. WITH DEEP
MIXING AND STRONG LOW LEVEL WINDS...BETWEEN 40 AND 50 KNOTS UP TO
850MB...GALE CONDITIONS ARE LIKELY TO DEVELOP. THE GFS MARINE
BULLETIN FOR 41013 HAS SEVERAL HOURS OF SUSTAINED GALES. I HAVE
RAISED A GALE WATCH FROM 1200 UTC MONDAY THROUGH 0600 UTC TUESDAY.
AS QUICKLY AS WINDS RAMP UP...THEY SEEMINGLY DROP AS QUICKLY AND BY
MIDDAY TUESDAY SPEEDS WILL BE DOWN TO TEN KNOTS OR LESS. SYSTEMS
CONTINUE TO MOVE QUICKLY WITH THE STRONG WEST TO NORTHWEST FLOW
ACROSS THE U.S. IRONICALLY ENOUGH...SEAS WONT BE THAT HIGH
CONSIDERING THE POWERFUL WINDS DUE TO THE CHANGEABLE NATURE OF THE
FETCH AND LACKING LONGEVITY. EXPECT 4-10 FEET FOR A FEW HOURS MONDAY
MAINLY DURING THE AFTERNOON DROPPING TO 2-4 FEET TUESDAY.
LONG TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 300 AM SUNDAY...RELATIVELY LIGHT WINDS FOR WEDNESDAY AS HIGH
PRESSURE WILL BE ALIGNED EAST TO WEST ACROSS THE AREA. SPEEDS WILL
BE TEN KNOTS OR LESS AND THE DIRECTION FROM THE SOUTHEAST. WIND
FIELDS BECOME BETTER DEFINED THURSDAY AS LOW PRESSURE MOVES OFFSHORE
TO THE SOUTH. A NORTHEASTERLY FLOW OF 15-20 KNOTS WILL DEVELOP. SEAS
INCREASE FROM 1-2 FEET EARLY TO 3-5 FEET LATER THURSDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
AMZ250-252-254-256.
GALE WARNING FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY FOR
AMZ250-252-254-256.
&&
NEAR TERM...RJD
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...SGLHazardous weather outlook, Feb 1, 10:16 AM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1016 AM EST SUN FEB 1 2015 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-021100- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 1016 AM EST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTHWEST TO WEST WINDS MAY APPROACH WIND ADVISORY THRESHOLDS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-021100- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 1016 AM EST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTHWEST TO WEST WINDS MAY APPROACH WIND ADVISORY THRESHOLDS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-021100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1016 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE DURING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:08 AM EST | Gale Watch | ILM | 9 hr |
Nearby
Gale Warnings in North Carolina, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.